MAUDE Adverse Event Report: SYNTHES GMBH EXTRACTION HOOK FOR TI CANNULATED NAILS; MISC ORTHO SURGICAL INSTR

SYNTHES GMBH EXTRACTION HOOK FOR TI CANNULATED NAILS; MISC ORTHO SURGICAL INSTR
Catalog Number 355.399
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer received defect product.The item was bent.Shipping box and item box was not damaged.There was no patient involvement.
 
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.Additional narrative: h6: photo investigation summary: the photo was returned to depuy synthes for evaluation.The depuy synthes team conducted a visual inspection of the returned photo.Visual analysis of the photo revealed that extract-hook ø3.7 f/cann nails was bent at the proximal part, the device appears to be sealed and into original package.Once the product leaves depuy synthes control, it is unknown what environment conditions the packaged products are exposed to during that time.Therefore, the suspected cause is traced to transport/storage outside of depuy synthes control.The overall complaint was confirmed for extract-hook ø3.7 f/cann nails.Based on the investigation findings, a deliver service issue (dsi) is indicated and addressed internally within a local quality management system as part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.There is no indication that a design or manufacturing issue has caused the complaint condition.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities., h3, h6: product investigation summary: the product was returned to depuy synthes for evaluation.Visual inspection of the returned device found the extraction hook was inside it's sealed packaging.The tip end specification has 5° angle that was noted normally.However, a small deformation is perceived by the distal end of the shaft.The complaint condition can be confirmed the suspected potential cause for the observed condition can be traced to transport/storage.Once the product leaves depuy synthes control, it is unknown what environment conditions the packaged products are exposed to during that time.A dimensional inspection was not performed since it was not applicable to the complaint condition.A functional test was not performed since it was not applicable to the complaint condition.The overall complaint was confirmed as the observed condition of the extract-hook ø3.7 f/cann nails would have contributed to the complained device issue.Based on the investigation findings, a deliver service issue (dsi) is indicated and addressed internally within a local quality management system.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.H3, h4, h6: device history record (dhr) review conducted: part: 355.399 lot: u466333 manufacturing site: werk selzach supplier: (b)(4) release to warehouse date:21 feb 2025 expiration date; na a manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified., if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXTRACTION HOOK FOR TI CANNULATED NAILS
Common Device Name
MISC ORTHO SURGICAL INSTR
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
SYNTHES SELZACH
bohackerweg 5
selzach 2545
SZ   2545
Manufacturer Contact
elba bello
1302 wrights lane east
west chester, PA 19380
9083863534
MDR Report Key24781522
Report Number8030965-2026-03124
Device Sequence Number12295784
Product Code LXH
UDI-Device Identifier07611819709560
UDI-Public(01)07611819709560(10)U466333
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number355.399
Device Lot NumberU466333
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/17/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2026
Initial Report FDA Received Date04/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown